MURAL - Maynooth University Research Archive Library



    Logarithmic asymptotics for unserved messages at a FIFO


    Duffy, Ken R. and Sullivan, Wayne G. (2004) Logarithmic asymptotics for unserved messages at a FIFO. Markov Process and Related Fields, 10 (1). pp. 175-189. ISSN 1024-2953

    [img]
    Preview
    Download (219kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We consider an infinite{buffered single server First In, First Out (FIFO) queue. Messages arrives at stochastic intervals and take random amounts of time to process. Logarithmic asymptotics are proved for the tail of the distribution of the number of messages awaiting service, under general large deviation and stability assumptions, and formulae presented for the asymptotic decay rate.

    Item Type: Article
    Additional Information: This is the preprint version of the published article.
    Keywords: Logarithmic asymptotics; unserved messages; FIFO;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6223
    Depositing User: Dr Ken Duffy
    Date Deposited: 01 Jul 2015 15:26
    Journal or Publication Title: Markov Process and Related Fields
    Publisher: Polomat
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year